# SDR BAQA089010

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 5,928 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: F7104
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL LIGHTING INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
